Vasodilator Infusion and Later Treatment (Acoustic Trauma)

Discussion in 'Support' started by gebora, May 9, 2014.

tinnitus forum
    1. gebora
      Dreaming

      gebora Member

      Location:
      France
      Tinnitus Since:
      11/2013
      Hi everyone.
      I wonder about your opinion. Doctors in my city say, that in case T did not gone away with vasodilator infusion after acustic trauma(i got 6 infusion), propably will be here forever. No chance for successful healing. Can be it possible? Do you have same experience or know some story?

      My short story:
      I had acoustic trauma in november last year. After 2 days since AT i spend 6 days in hospital. Then i started with HBO. My state got better. But then i started with antidepressant and my state got much much worse (more tones in ears,vertigo).

      I am 26 old women.. I want fight and win. But is it possible?

      Thank you
       
    2. Zimichael

      Zimichael Member Benefactor

      Location:
      N. California
      Tinnitus Since:
      (1956) > 1980 > 2006 > 2012 > (2015)
      Cause of Tinnitus:
      Ac. Trauma & Ac.Trauma + Meds.
      Gebora... It gets complicated.

      The idea that you cannot recover from noise induced tinnitus (which I presume is you case from that concert) is absurd. Just look on this site and you will even find people who have had complete remission...where their tinnitus just 'went away'. Also, eventual adaption or habituation is the norm. Most people don't notice their tinnitus in time and go on with their lives. Yes, perhaps with some extra protection or caution around loud noise (like concerts!), but that can be a good thing anyway as maybe 40 years from now you won't be mostly deaf!

      I don't know what anti-depressants you were taking but in general (and especially once have tinnitus, or had tinnitus) I would carefully check and see if there is any ototoxicity potential with the drug or med in question before you take it. The internet makes this very easy to do. If the 'side effects' mention anything about tinnitus, or hearing weirdness, I pay attention. Look in both the consumer notes and professional notes for any signs of what I call a "hearing signature". I find just plain old drugs.com does a decent job of this. Also this Tinnitus Talk site has a very extensive and detailed link on ototoxicity. [Personally I have found some of those drugs listed are OK with me even though I tend to react very quickly with louder ringing from any 'bad hearing stuff' meds. The drugs.com assessments match my situation more closely - but the decision is ultimately yours to make].

      Good luck, and yeah you can 'win' for sure....but check out the med you are on too!

      best, Zimichael
       
    3. gebora
      Dreaming

      gebora Member

      Location:
      France
      Tinnitus Since:
      11/2013
      Thank you for reply and advices. I read your story and your experience with ototoxic drugs. I dont trust antidepressant more. I took amytriptilin,risperidon and xanax. When i told my doctor, that my state got better with HBO, she refused next 3. set and said me, i have to try antidepressant(some ototoxic coctail) and learn live with it. They have theory, if infusions are not successful, there is no chance for recovery. They said, this is their experience with AT. Anyway-i smoked 10 years and i have Raynaud's syndrome (my veins are in horrible state)- does they look at this???
      I dont want belive it, but why every doctor in my city(where is medical university) said same? Maybe they dont have to much sorrows with patients and dont have tinnitus.

      Have a nice day
       
      • Hug Hug x 1
    4. Zimichael

      Zimichael Member Benefactor

      Location:
      N. California
      Tinnitus Since:
      (1956) > 1980 > 2006 > 2012 > (2015)
      Cause of Tinnitus:
      Ac. Trauma & Ac.Trauma + Meds.
      Gee whiz Gebora, where do you live? Sounds worse than Zimbabwe, which is not exactly great a lot of the time (depends if the government ripped off the money that month). Your profile does not say and I see nothing in the "Introduce Yourself" section...Ummmmmmmmmmm, well, when you throw Reynaud's into the picture things start to get even more complicated as all kinds of stuff could be going on. Maybe your tinnitus has a "circulatory" component for instance, or some other underlying association. Or indeed it could be trauma/loud sound induced. This makes it well beyond the scope of a bit of advice 'from thousands of miles away sight unseen' so to speak.

      However, it does sound like you may not be getting the best medical advice where you are, or the doctors are not telling you something, or ???????? If hyperbaric oxygen (which I presume is what you mean by HBO) was working it sounds odd that the doc would suddenly stop that and then tell you to just "live with it", etc.

      Sorry, out of my depth here...or perhaps in more clear English (I think it is not your 'first language' :)) = too many possible things could be involved with not enough information and detail.
      Best outcome would be to find a doctor you like and trust there, wherever you are, for now anyway. And of course this site is always great for tinnitus specific help, etc. and support.

      Let us know how you get on OK... Take care. Zimichael
       
    5. gebora
      Dreaming

      gebora Member

      Location:
      France
      Tinnitus Since:
      11/2013
      I have T since concert but yes, maybe state of my veins play big role in my healing .
      I am from Slovakia. I have doubt, that this idea about no chance for healing after infusion and few days since onset creates in hospital in my city, where dostors get ent certifications. Yes, this is horrible approach. First i fully believed it and my psychic was in terrible condition. When i last time visit doctor for check up, he said same-no chance.
      Why doctor refused HBO for me? Because she said before, that T did not go away until 1 month and 20 session in HBO, T will be here forever. After 1 month since AT i came at check up and i required another 10 session. I said, that T is still here but it is away in the morning(ringing) and buzzing stops sometimes at a while. But she did not listen me and stood for her old idea.

      Yes.. i am sorry for my english:).. I am self-educated person last year:).

      This forum and my friend gave me a lot of information. (magnesium,malatonin,NAC... and hope:)) Now i try anion oxygen.

      Maybe i have to write more details about me in my profile. I do it.

      thank you for your support and have a nice day
       
    6. Zimichael

      Zimichael Member Benefactor

      Location:
      N. California
      Tinnitus Since:
      (1956) > 1980 > 2006 > 2012 > (2015)
      Cause of Tinnitus:
      Ac. Trauma & Ac.Trauma + Meds.
      Yep Gebora, often you have to be your own advocate...push for what you want if you believe in it.

      Good luck! Zimichael
       
      • Agree Agree x 1
    7. gebora
      Dreaming

      gebora Member

      Location:
      France
      Tinnitus Since:
      11/2013
      Yes:).. We have to be our own advocates sometimes:).. Nice true..
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.